MAUDE Adverse Event Report: MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id dtpa2qq lot# serial# (b)(6) implanted: (b)(6)2024 explanted: (b)(6)2025 product id 6935m55 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025 product id 5076-45 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025 product id 479878 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately three and a half months post right sided cardiac resynchronization therapy defibrillator (crt-d) system implant involving an antibacterial absorbable envelope, the system was explanted due to erosion.A new left sided crt-d system was implanted 3 days later.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation related to capa 711948.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22546906
Report Number2182208-2025-03573
Device Sequence Number15607135
Product Code FTL
UDI-Device Identifier00763000307882
UDI-Public00763000307882
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2025
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot NumberR238909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date12/24/2025
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale